# SDR 2007UALA02608

- Difficulty date: July 12, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 49,697 hours, 34,031 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED DUE TO PACK PROBLEM.  REPLACED RAM AIR ACTUATOR AND PACK CONTROL VALVE.
